MathSciNet Relay Station
MathSciNet bibliographic data
MR1851185 (2002f:20003) 20C05 (16U60 20G20 22E40)
Johnson, F. E. A. Arithmetic rigidity and units in group rings. Trans. Amer. Math. Soc. 353 (2001), no. 11, 4623–4635.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement